# SDR ASAA2021072935605

- Difficulty date: July 29, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,037 hours, 6,312 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND ENG #2 SHORT TIME FAULT MSG# 75-30452 " THE VBV POSITION SIGNALS DISAGREE". DEFERRAL REQUIRED PER T/C 78273000. GROUNDED - YES. VERIFIED NO RECENT FAULTS #2 ENGINE ACCOMPLISHED TEST 12 ACTUATORS TEST, TEST PASSED NO FAULTS CH A & B REF B737-900 AMM 71-00-00-700-807-F00.
